# SDR UIEA2018032000441

- Difficulty date: March 11, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,176 hours, 17,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21 A AND C INOPERATIVE.  REPAIRED  IAW SWPM 20-10-13
